# SDR AALA201804249006

- Difficulty date: April 22, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 60,649 hours, 7,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PAC5026
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER PATHWAY CEILING EMERGENCY LIGHT INOPERATIVE. REPLACED THE POWER SUPPLY AND BATTERY PACK M33409 IAW MM 33-51-06.  AIRCRAFT WAS GROUNDED.
